# SDR AALA201604269006

- Difficulty date: April 24, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 51,746 hours, 19,254 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2904004602201
- Condition: Leaking
- Location: Rt Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED, ACFT WAS GNDED.  FLIGHT CREW REPORTED A HYD GREEN SYS LOW LEVEL WARNING, DECLARED AN EMER & RETURNED WHERE THE ACFT LANDED SAFELY & WAS TOWED TO THE TERMINAL.  FOUND A LEAKING HYD LINE IN THE RT AFT SPAR AREA PYLON.  THE LINE HAD A PIN HOLE.  REPAIRED THE HYD LINE & ACCOMPLISHED A SATISFACTORY LEAK CHECK.
